Application of the SEE transform with the Adomian decomposition method to a nonlinear tumor growth model.
Saved in:
| Title: | Application of the SEE transform with the Adomian decomposition method to a nonlinear tumor growth model. |
|---|---|
| Authors: | Noaman, Ahmed Fadhil1, Abdalkareem, Zaid Adil1 zaidadel021@gmail.com, Salman, Bareq Baqi2 |
| Source: | Journal of Nigerian Society of Physical Sciences. Aug2026, Vol. 8 Issue 3, p1-4. 4p. |
| Database: | Academic Search Ultimate |
Be the first to leave a comment!